The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (267 KB) | Metadata | Table of Contents | ZAA summary
Volume 25, Issue 1, 2006, pp. 23–49
DOI: 10.4171/ZAA/1276

Published online: 2006-03-31

Compactness and Sobolev-Poincaré Inequalities for Solutions of Kinetic Equations

Myriam Lecumberry[1]

(1) Mathematik in den Naturwissenschaften, Leipzig, Germany

In this paper, we prove a regularity result on the velocity averages of the solution of a kinetic equation whose data have a Sobolev regularity \vspace{-0.05cm} $W^{s,p}$, $0

Keywords: Kinetic equations, Sobolev spaces, Littlewood-Paley decomposition

Lecumberry Myriam: Compactness and Sobolev-Poincaré Inequalities for Solutions of Kinetic Equations. Z. Anal. Anwend. 25 (2006), 23-49. doi: 10.4171/ZAA/1276